# SDR DHL9672037C

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Verical Web
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION AT SEAT TRACK LOWER VERT WEB BEAM END AT ATTACHING FITTING INBD SIDE AT LBL 45 STA 870.  REMOVED AND REPLACED  VERTICAL WEB AND ATTACH FITTING PER SRM 51-10-1.
